Skip to main content
Commentary

Two fatal cases of accidental intrathecal vincristine administration: learning from death events.

Chotsampancharoen T, Sripornsawan P, Wongchanchailert M. Two Fatal Cases of Accidental Intrathecal Vincristine Administration: Learning from Death Events. Chemotherapy. 2016;61(2):108-110. doi:10.1159/000441380

Save
Print
January 6, 2016
Chotsampancharoen T, Sripornsawan P, Wongchanchailert M. Chemotherapy (Los Angel). 2016;61(2):108-110.

Incorrectly administered vincristine can lead to serious adverse consequences. Discussing two incidents involving accidental intrathecal vincristine administration, this commentary describes how the health care organization implemented changes (including using different bags for drugs and label colors for syringes) following the first event and made further revisions when the second incident occurred 7 years later (such as ensuring drugs are delivered during different times and in certain settings).

Save
Print
Cite
Citation

Chotsampancharoen T, Sripornsawan P, Wongchanchailert M. Two Fatal Cases of Accidental Intrathecal Vincristine Administration: Learning from Death Events. Chemotherapy. 2016;61(2):108-110. doi:10.1159/000441380

Related Resources